# SDR MASA20211123574

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH6703115111
- Part serial: NA
- Condition: Dented
- Location: Fs421-437 Str19l
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS 421 - FS 437, STR 19L - STR 20L, WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-991-859, EA 20-2021-205.
